# SDR DALA2023101308418

- Difficulty date: September 15, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 72,806 hours, 29,185 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0011080) RH WING OUTBOARD FLAP LOWER SURFACE WITH DELAMINATION BTW WS 278.50 TO WS 302.50 FROM 1.000" TO TE AND 11.600" TO LH INNER EDGE. H WING OUTB AFT FLAP WEDGE, LOWER SURFACE AT POSITION OTEF 56.8-68, SKIN WAS REPAIRED I.A.W. B737-800 SRM 57-53-01-2R PROCEDURE 4 REPAIR 4 PAG 1-2 FIG 201; B737-800 SRM 51-70-10-2R REP. 4.
